Pacific Journal of Mathematics

Naturally totally ordered semigroups.

M. Satyanarayana

Article information

Source
Pacific J. Math., Volume 77, Number 1 (1978), 249-254.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806650

Mathematical Reviews number (MathSciNet)
MR507633

Zentralblatt MATH identifier
0392.06003

Subjects
Primary: 06F05: Ordered semigroups and monoids [See also 20Mxx]

Citation

Satyanarayana, M. Naturally totally ordered semigroups. Pacific J. Math. 77 (1978), no. 1, 249--254. https://projecteuclid.org/euclid.pjm/1102806650


Export citation

References

  • [1] L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, 1963.
  • [2] T. Nordhal, Cancellative semigroups with nonempty center, Semigroup Forum, 11 (1975), 170-177.
  • [3] M. Petrich, Introductionto Semigroups, Charles E. Merrill Publishing Company, 1973.
  • [4] M. Satyanarayana and C. Srihari Nagore, Naturallyordered semigroups (sub- mitted).